Loading...
Loading...

Go to the content (press return)

Puntos y grafos: puentes geométricos (IP04 en CRP Comb. of points sets, ComPoSe,EuroGIGA ESF)

Total activity: 17
Type of activity
Competitive project
Funding entity
Ministerio de Ciencia e Innovación (MICINN)
Funding entity code
EUI-EURC-2011-4306
Amount
69.950,00 €
Start date
2011-10-01
End date
2014-10-01

Participants

Scientific and technological production

1 to 17 of 17 results
 
  • Blocking the k-holes of point sets in the plane  Open access

     Cano, J.; Garcia, A.; Hurtado, F.; Shakai, T.; Tejel, F.; URRUTIA, J.
    Graphs and combinatorics
    Vol. 31, num. 5, p. 1271-1287
    DOI: 10.1007/s00373-014-1488-z
    Date of publication: 2015-09
    Journal article
    Loading...
    Access to the full text
  • On k-gons and k-holes in point sets  Open access

     Aichholzer, O.; Fabila, R.; Gonzalez, H.; Hackl, T.; Heredia, M.; Huemer, C.; URRUTIA, J.; Valtr, P.; Vogtenhuber, B.
    Computational geometry: theory and applications
    Vol. 48, num. 7, p. 528-537
    DOI: 10.1016/j.comgeo.2014.12.007
    Date of publication: 2015-08-01
    Journal article
    Loading...
    Access to the full text
  • Lower bounds on the maximum number of non-crossing acyclic graphs  Open access

     Huemer, C.; De Mier, A.
    European journal of combinatorics
    Vol. 48, num. C, p. 48-62
    DOI: 10.1016/j.ejc.2015.02.008
    Date of publication: 2015-08-01
    Journal article
    Loading...
    Access to the full text
  • Geometric biplane graphs II: graph augmentation  Open access

     Garcia, A.; Hurtado, F.; Korman, M.; Matos, I. P.; Saumell, M.; Silveira, R.; Tejel, F.; Tóth, C.D.
    Graphs and combinatorics
    Vol. 31, num. 2, p. 427-452
    DOI: 10.1007/s00373-015-1547-0
    Date of publication: 2015-03-01
    Journal article
    Loading...
    Access to the full text
  • Geometric biplane graphs I: maximal graphs  Open access

     Garcia, A.; Hurtado, F.; Korman, M.; Matos, I. P.; Saumell, M.; Silveira, R.; Tejel, F.; Tóth, C.D.
    Graphs and combinatorics
    Vol. 31, num. 2, p. 407-425
    DOI: 10.1007/s00373-015-1546-1
    Date of publication: 2015-03-01
    Journal article
    Loading...
    Access to the full text
  • Polygons as sections of higher-dimensional polytopes  Open access

     Padrol, A.; Pfeifle, J.
    Electronic journal of combinatorics
    Vol. 22, num. 1, p. 1.24-1-1.24-16
    Date of publication: 2015-02-09
    Journal article
    Loading...
    Access to the full text
  • Empty triangles in good drawings of the complete graph  Open access

     Aichholzer, O.; Hackl, T.; Pilz, A.; Ramos, P.; Sacristán, V.; Vogtenhuber, B.
    Graphs and combinatorics
    Vol. 31, num. 2, p. 335-345
    DOI: 10.1007/s00373-015-1550-5
    Date of publication: 2015
    Journal article
    Loading...
    Access to the full text
  • New results on stabbing segments with a polygon  Open access

     Díaz, J.; Korman, M.; Pérez, P.; Pilz, A.; Seara, C.; Silveira, R.
    Computational geometry: theory and applications
    Vol. 48, num. 1, p. 14-29
    DOI: 10.1016/j.comgeo.2014.06.002
    Date of publication: 2015-01-01
    Journal article
    Loading...
    Access to the full text
  • Computing a visibility polygon using few variables

     Barba, L.; Korman, M.; Langerman, S.; Silveira, R.
    Computational geometry: theory and applications
    Vol. 47, num. 9, p. 918-926
    DOI: 10.1016/j.comgeo.2014.04.001
    Date of publication: 2014-10-01
    Journal article
    Loading...
  • Mutual witness proximity graphs

     Aronov, B.; Dulieu, M.; Hurtado, F.
    Information processing letters
    Vol. 114, num. 10, p. 519-523
    DOI: 10.1016/j.ipl.2014.04.001
    Date of publication: 2014-10-01
    Journal article
    Loading...
  • Geodesic order types

     Aichholzer, O.; Korman, M.; Pilz, A.; Vogtenhuber, B.
    Algorithmica
    Vol. 70, num. 1, p. 112-128
    DOI: 10.1007/s00453-013-9818-8
    Date of publication: 2014-09-01
    Journal article
    Loading...
  • Compatible spanning trees  Open access

     Garcia, A.; Huemer, C.; Hurtado, F.; Tejel, F.
    Computational geometry: theory and applications
    Vol. 47, num. 5, p. 563-584
    DOI: 10.1016/j.comgeo.2013.12.009
    Date of publication: 2014-07-01
    Journal article
    Loading...
    Access to the full text
  • Lower bounds for the number of small convex k-holes

     Aichholzer, O.; Fabila, R.; Hackl, T.; Huemer, C.; Pilz, A.; Vogtenhuber, B.
    Computational geometry: theory and applications
    Vol. 47, num. 5, p. 605-613
    DOI: 10.1016/j.comgeo.2013.12.002
    Date of publication: 2014-07-01
    Journal article
    Loading...
  • Necklaces, convolutions, and X plus Y

     Bremner, D.; Chan, T.; Demaine, E.; Erickson, J.; Hurtado, F.; Iacono, J.; Langerman, S.; Patrascu, M.; Taslakian, P.
    Algorithmica
    Vol. 69, num. 2, p. 294-314
    DOI: 10.1007/s00453-012-9734-3
    Date of publication: 2014-06-01
    Journal article
    Loading...
  • Scandinavian thins on top of cake: new and improved algorithms for stacking and packing

     Alt, H.; Arkin, E. M.; Efrat, A.; Hart, G.; Hurtado, F.; Kostitsyna, I.; Kröller, A.; Mitchell, J. S. B.; Polishchuk, V.
    Theory of computing systems
    Vol. 54, num. 4, p. 689-714
    DOI: 10.1007/s00224-013-9493-9
    Date of publication: 2014-05-01
    Journal article
    Loading...
  • Empty monochromatic simplices  Open access

     Aichholzer, O.; Fabila, R.; Hackl, T.; Huemer, C.; URRUTIA, J.
    Discrete and computational geometry
    Vol. 51, num. 2, p. 362-393
    DOI: 10.1007/s00454-013-9565-2
    Date of publication: 2014-03-01
    Journal article
    Loading...
    Access to the full text
  • Proximity graphs: E, $\delta$, $\Delta$, $\Chi$ and $\omega$

     Bose, P.; Dumovic, V.; Hurtado, F.; Iacono, J.; Langerman, S.; Meijer , H.; Sacristán, V.; Saumell, M.; Wood, D.
    International journal of computational geometry and applications
    Vol. 22, num. 5, p. 439-469
    DOI: 10.1142/S0218195912500112
    Date of publication: 2012
    Journal article
    Loading...